It's usually normal. Your periods can be irregular sometimes when starting Birth Control and when you first get off of it. It happens to a lot of people including me. I wouldn't worry they eill get back to normal.
This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.
Everyone starts getting their period after birth control eventually.
Yup, very normal
usually on birth control you have a very light period but until your body gets used ti the birth control then you can have anywhere from a normal flow to a very light flow.
Hormonal birth control changes your menstrual bleeding. It's not unusual to have brown spotting instead of a regular period when you're on birth control.
If you've stopped taking birth control then you will miss a period. Instead you will experience a withdrawal bleed 7-14 days after stopping birth control which resembles your normal period.
Yes, If you are just beginning birth control or starting a new birth control it can cause a period to be early or a little late
No this isn't normal.
Yes birth control changes your cycle causing your body to have to adjust to the birth control after a few weeks it should become a normal schedule.
I stopped taking my birth control in December and in January I came on my period but in february I didnt come is this normal
A shorter than normal period, or a lighter period, can indicate the possibility of pregnancy. Another possibility is irregular periods or recently stopping/starting birth control.
It's very unlikely that you'd have a normal period the first month off birth control (I'm assuming by 'birth control' what you actually mean is the combination pill - please don't use these terms interchangeably, there are many forms of birth control!). Your first 'period' will be your withdrawal bleed as normal, but after that it may take a few months to get a real period again. It can also take up to 12 months for your cycles to regulate again once you stop using hormonal birth control.
A short period is common when stopping hormonal birth control. Your regular period should return in four to six weeks.
yes, its completely normal.....some women use birth control for this reason
Yes. Some birth control methods stops a women from getting a period for up to 15-18 months at times. Especially if you are using the Depo-provera birth control shot.
Its not normal but it is common, are you taking birth control? could you have ovarian cysts? or could you be pregnant?
NO it is not
This is normal with birth control. You will have a period anytime within the 7 days of the last pills.
You should start birth control on the first day of your period, otherwise your period will arrive on a new day & this will slightly change your cycle. If you DID start taking birth control pill during your period then this is why you're cramping and yes, birth control can cause abdominal cramping.
It depends on what type of birth control you are on. If you are on a birth control that will only make you have four or so periods a year, then it is normal. If you are on a normal birth control it really isn't normal to not have a period. Failure to menstrate is often caused by hormonal imbalances, certain conditions such as polycystic ovarian syndrome, could be causing the imbalance. In any case a good consultation with a family physician or a gynecologist would be a good order.
no this is NOT normal, maybe you have forgotten the pill or miscalculated.
Yes, sometmes when you start birth control you will have break through bleeding and it can tie in with your period since you started the pill during your period.
It is normal to have light periods or no period at all while birth control.
no that is not true you it depend on your body and wen ur period is